# SDR 29GA2024012300001

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N401SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1216
- Aircraft time: 6,699 hours, 6,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: C2458900003
- Part serial: Y01752
- Condition: Did Not Stow
- Location: Zone 700
- Part time: 6,699 hours, 6,396 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING THE GEAR, THE LEFT MAIN UNLOCK WAS ILLUMINATED ON THE MAIN PANEL AS WELL AS THE OVERHEAD PANEL.  REMOVED AND REPLACED LH UPLOCK BOX, OPS CHECK GOOD, SERVICED GREEN AND BLUE ACCUMULATORS WITH NITROGEN.
